# SDR AALA202506200082

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 468,995 hours, 5,445 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225136802
- Part serial: 41515H
- Condition: Failed
- Location: Wx Radar
- Part time: 46,907 hours, 5,446 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH WX RADAR INDICATE FAIL OF MFD. BOTH L AND R SYSTEMS IN FLIGHT. DECESION MADE TO RETURN TO JFK, EMERGENCY DECLARED. AIRCRAFT LANDED OVERWEIGHT AND WITHOUT INCIDENT. MAINTENANCE REPLACED WXR DRIVE UNIT AS PER M/M 34-43-03.
